Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: RANIR LLC DONTODENT EF PERF ANG; TOOTHBRUSH, POWERED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
RANIR LLC DONTODENT EF PERF ANG; TOOTHBRUSH, POWERED
Model Number
EF PERF ANG BULK TRAY BLU - DM
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
06/18/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Translation: dear ladies and gentlemen! last week i bought the active cross universal brush heads from dm's own brand dontodent in (b)(6).Unfortunately, yesterday when the first brush was used, a large number of bristles came loose.
New Search
Submit an Adverse Event Report
Brand Name
DONTODENT EF PERF ANG
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer
(Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key
12170040
Report Number
1825660-2021-00978
Device Sequence Number
13822909
Product Code
JEQ
UDI-Device Identifier
00681131129053
UDI-Public
681131129053
Combination Product (Y/N)
N
Initial Reporter Country
GM
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
07/14/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
EF PERF ANG BULK TRAY BLU - DM
Was Device Available for Evaluation?
No
Distributor Facility Aware Date
06/18/2021
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
06/18/2021
Initial Report FDA Received Date
07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1